# SDR B3OR20010006

- Difficulty date: July 9, 2001
- Submitted: July 11, 2001
- Operation: General aviation
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 808 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67032
- Part serial: EDK067
- Condition: Leaking
- Location: Hyd System
- Part time: 808 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, HYDRAULIC FLUID WAS FOUND UNDER THE FORWARD PORTION IF THE TAIL BOOM. INVESTIGATION FOUND TAIL ROTOR SERVO LEAKING. AREA WAS CLEANED AND HYDRAULIC POWER UNIT WAS RUN ON AIRCRAFT TO LOCATE LEAK. SERVO WAS LEAKING FROM THE SHAFT TWICE THE ALLOWABLE LEAK RATE AND THE SERVO WAS ALSO LEAKING FROM A NON SERVICABLE PLUG ON THE HOUSING. UNIT WAS REPLACED WITH SERVICABLE UNIT.
